I took Plan B exactly 12 days ago, and my menstrual cycle runs on a 30 day cycle. I got my period last on January 1st, 2012, so I'm expecting to get my period somewhere around the January 30th mark. For the past week, I have been experiencing breast tenderness, and increased white discharge. I know that breast tenderness is a side effect of using Plan B, but the increase in white discharge, is a bit concerning. The consistency of the discharge is a bit thicker, white, and no odour. Is this normal? Has anyone else had symptoms of increased white discharge after a week of taking Plan B?
Welcome to ehealthforum.
Since the emergency contraceptives contain high dosage of hormones, you can experience changes in vaginal discharge, period pattern and bleeding. Your usual or normal periods might get delayed due to the hormonal changes caused by its use. Wait and watch for your periods. Visit your doctor/gynecologist for further evaluation and assistance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.